# SDR AALA202304053731

- Difficulty date: March 30, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,285 hours, 26,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER COMPARTMENT FLOORBOARD SUPPORT LOCATED AT BS 540 AND RBL 4. REPLACED FLOORBOARD SUPPORT PER SRM 51-40-02.
